Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Corrigendum to: ``The singular integral characterization of $ H\sp p$ on simple martingales'' [Proc. Amer. Math. Soc. 88 (1983), no. 4, 617-621; MR0702286 (85c:42020)]


Author: Akihito Uchiyama
Journal: Proc. Amer. Math. Soc. 111 (1991), 299
MSC: Primary 42B20; Secondary 60G46
Original Article: Proc. Amer. Math. Soc. 88 (1983), 617-621.
MathSciNet review: 1042274
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B20, 60G46

Retrieve articles in all journals with MSC: 42B20, 60G46


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1042274-7
PII: S 0002-9939(1991)1042274-7
Article copyright: © Copyright 1991 American Mathematical Society